# SDR DALA2024091608995

- Difficulty date: September 7, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0549225) CORROSION ON FLOOR WEB AT STA-986.5+2, WL-208, RBL-43. REMOVED AND REPLACED FLOOR WEB IAW B737 SRM 51-40-02-0G AND DWG 147A5700.
